# SDR ABXA9900089

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 27558421
- Condition: Corroded
- Location: Bs 1260
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING AT STATION 1260, LONGERON 30 LEFT.  REPLACED FITTING IAW DC8 SRM 51-1-21D, DWG 3755842 AND ABX REA D853-249271.
